# SDR CALA9801281

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69735
- Make and model: Boeing 727224
- Aircraft serial: 20664
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2.75 INCH CRACK IN FUSELAGE SKIN AT L-1 DOOR LOWER HINGE CUTOUT.  THE CRACKED AREA WAS CUT OUT, A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-10-2 AND 51-20-4.
